# SDR DALA2017042503391

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 89,227 hours, 12,982 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKE OFF, CLIMBING TROUGH FL220, A STATUS MESSAGE FOR LT ENGINE OVERHEAT LOOP 2 DISPLAYED.  CLEARED AND REAPPEARED INTERMITTENT DURING FLIGHT. DURING SHAKE CHECK OF  WIRE HARNESS, FOUND MESSAGE SHOW INTERMITTENT.  TROUBLESHOT RING WIRING CHECK SECURED THE CONNECTOR AND TERMINAL.  NO MESSAGES SYSTEM OPERATION IS NORMAL.
